# SDR UALA2012092405418

- Difficulty date: September 23, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 47,531 hours, 5,736 cycles
- Engine: Pwa PW40903
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPERON ACT STATUS: MSG 27-10302 ACTIVE & LATCHED.  ACP'D FIM 27-11 TASK 816 STEP C.  FOUND WIRE CHECKS GOOD.  REF STEP C.(3), REPLACED ACE-L2 (M2712 2) PER MM27-02-02.  LRU REPLACEMENT TEST CHECKS OK BUT FLAPERON POSITION SYSTEM TEST FAILS WITH MSG 27-16039, FLAPERON PCU RIB RAM TRANSDUCER POS SIGNAL OUT OF  RANGE.  REF FIM 27-11 TASK 878.
